Vol. 21, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Canonical domains in several complex variables

Sadao Kató

Vol. 21 (1967), No. 2, 279–291
Abstract

The main purpose of this paper is to give the function which maps a bounded domain onto the m-representative domain (m 1) (hereafter called m-representative function) without utilizing the minimum problems in the case of several complex variables. One of the results obtained is that a m-representative domain becomes also a (m + 1)-representative domain.

Mathematical Subject Classification
Primary: 32.35
Milestones
Received: 11 November 1964
Revised: 9 February 1966
Published: 1 May 1967
Authors
Sadao Kató